MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC NEUROMODULATION VERIFY ENHANCED; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 353101
Medical Device Problem Codes Break (1069); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: 306001, lot# 60646773, product type screening device product id: 309201, lot# 60656492, product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 306001, serial/lot #: (b)(6), ubd: 20-may-2027, udi#: (b)(4); product id: 309201, serial/lot #: (b)(6), ubd: 12-nov-2026, udi#: (b)(4), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider regarding a trial patient who was using an external neurostimulator (ens) for unknown indications for use.It was unknown when the trial was initiated.It was reported that the lead guide wire broke through coil.The lead was opened but upon discovery of the issue it was set aside and not used.It was unknown if the troubleshooting was performed.The cause of the event was not known.Additional information was received from the manufacturer representative (rep).When the rep was asked to clarify the statement that the lead guide wire broke through coil.The rep stated that the coil was outside of the guidewire and was unable to be threaded back on.The rep stated that the cause of the lead guide wire broke through the coil was not determined.The most likely cause of the event was due to the production of lead.When asked about the steps taken to resolve the issue, the rep stated that they brought the doctor a new basic lead and sent in the broken one to determine.The rep stated that the issue was resolved and they gave the doctor a new lead.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_stylet_acc product type accessory product id 306001 lot# 60646773 product type screening device product id 309201 lot# 60656492 product type screening device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the lead tip was broken.
 
Additional Manufacturer Narrative
H3: analysis of the returned 306001 lead (l/n: 60646773) revealed that the distal end of the lead was perforated by a stylet.Analysis identified that the body of the lead was stretched.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that more than one lead was used in this event and clarified the 309201 lead (lot number: 60656492) was the lead that was used and placed inside the patient.Rep clarified there was no issue with this specific lead.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VERIFY ENHANCED
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23494308
Report Number2182207-2025-03039
Device Sequence Number9037872
Product Code EZW
UDI-Device Identifier00763000879280
UDI-Public(01)00763000879280(11)250902(20)01
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number353101
Device Catalogue Number353101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/13/2025
12/12/2025
04/02/2026
05/14/2026
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date11/20/2025
12/17/2025
04/07/2026
05/14/2026
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown